Mathematische Annalen

, Volume 283, Issue 4, pp 583–630

Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints

1. The model problem
  • J. M. Lasry
  • P. L. Lions
Article

DOI: 10.1007/BF01442856

Cite this article as:
Lasry, J.M. & Lions, P.L. Math. Ann. (1989) 283: 583. doi:10.1007/BF01442856

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • J. M. Lasry
    • 1
  • P. L. Lions
    • 1
  1. 1.CeremadeUniversité Paris-DauphineParis Cedex 16France